Sh:601

Bib entry
@article{Sh:601,
 author = {Kuhlmann, Franz-Viktor and Kuhlmann, Salma and Shelah, Saharon},
 title = {{Exponentiation in power series fields}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {125},
 number = {11},
 year = {1997},
 pages = {3177--3183},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-97-03964-6},
 mrclass = {12J15 (06F20 12J25 13J05)},
 mrnumber = {1402868},
 mrreviewer = {Joachim Gr\"ater},
 doi = {10.1090/S0002-9939-97-03964-6},
 note = {\href{https://arxiv.org/abs/math/9608214}{arXiv: math/9608214}},
 arxiv_number = {math/9608214}
}